# SDR AALA20160620010

- Difficulty date: June 20, 2016
- Submitted: June 21, 2016
- Operation: Air carrier
- Aircraft: N485AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49678
- Aircraft time: 79,170 hours, 41,867 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Periseal
- Part number: 6205300
- Condition: Leaking
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED.  AIR INTERRUPT, EMERGENCY DECLARED, LANDING UNEVENTFUL, DURING CLIMB, THE TAIL COMPARTMENT HIGH TEMPERATURE LIGHT ILLUMINATED.  MAINTENANCE FOUND MULTIPLE PERI SEALS AND BOTH THERMOSWITCHES LEAKING.  R & R BOTH THERMOSWITCHES.  R & R PERI SEALS AS REQUIRED.  SEE ALSO AALA20160621008 AND AALA20160621009.
